# SDR NACA2019123040145

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 654578124
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE WATER DOOR SHOWS EVIDENCE OF CORROSION.   REPLACED AFT TOILET SERVICE DOOR WITH NEW IAW AMM 52-49-07, REV 90. BONDING CHECK SERVICEABLE.
